# SDR HEEA086619

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Seal
- Condition: Leaking
- Location: Hanger Assy
- Component: Hanger Assy
- Component part number: 214040600107
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HANGER ASSY SEAL LEAKS. REPLACED INNER COUPLING 214-040-603-005, S/N A293 DUE TO CORROSION AND WORN SEAL RIDE AREA.  REPAIRED.
